MathSciNet Relay Station
MathSciNet bibliographic data
MR483965 76.35 (35Q99)
Cook, L. Pamela A uniqueness proof for a transonic flow problem. Indiana Univ. Math. J. 27 (1978), no. 1, 51–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement